# SDR AU971597

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701012
- Condition: Cracked
- Location: 1st Officers A
- Component: Ppg, NP1701012
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS `A' WINDSCREEN ARCING FOLLOWED SHORTLY BY CRACKING OF THE OUTER PANE. SUSPECT CAUSED BY MOISTURE INGRESS.
